# SDR DALA2014121506527

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 66,538 hours, 29,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT ROW 21ABC INOPERATIVE.  FOUND WIRE CUT AT SPLICE.  INSTALLED NEW TERMINAL AND FUNCTIONAL CHECK WAS NORMAL.
